I put tegraderm on top of my patch today. First time putting on my own patch. I noticed little bubbles forming underneath patch. Is this dangerous?
What happens if you get air bubbles under your fentanyl patch?
- 19 Aug 2011 by sober123
- 4 September 2014
That's ok - as long as most of your patch is touching the skin you will be all right. It takes a little while to perfect putting on that patch, doesn't it? You will get the hang of it soon, in the meantime you might want to run a piece or two of medical tape across the top of the patch to anchor it against your skin. You don't want to remove the patch as it needs to stay on for the 2-3 days as prescribed. Usually the prescription does not make allowances for a ruined patch, so you would not have enough patches to last a month if you throw one away on the first day. Best wishes -
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Updated 23 Oct 2018 • 9 answers
Updated 18 Mar 2018 • 3 answers
Updated 28 Nov 2016 • 3 answers
My husband was on Fentanyl patch 12mcg for about six weeks with a 5ml dose of oromorph a day. He is?
Posted 1 Jul 2016 • 1 answer
Updated 4 Apr 2017 • 1 answer